CSpace

Browse/Search Results:  1-10 of 23 Help

Selected(0)Clear Items/Page:    Sort:
On the Topology and Isotopic Meshing of Plane Algebraic Curves 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2020, 卷号: 33, 期号: 1, 页码: 230-260
Authors:  Jin, Kai;  Cheng, Jinsan
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
Interval polynomial  isotopic meshing  plane curve  topology  
Elimination Theory in Differential and Difference Algebra 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2019, 卷号: 32, 期号: 1, 页码: 287-316
Authors:  Li Wei;  Yuan Chun-Ming
Favorite  |  View/Download:6/0  |  Submit date:2019/04/02
Differential Chow forms  differential resultants  sparse differential resultants  Wu-Ritt characteristic sets  
A proportional odds model of human mobility and migration patterns 期刊论文
INTERNATIONAL JOURNAL OF GEOGRAPHICAL INFORMATION SCIENCE, 2019, 卷号: 33, 期号: 1, 页码: 81-98
Authors:  Ma, Ting;  Zhu, Rong;  Wang, Jianghao;  Zhao, Na;  Pei, Tao;  Du, Yunyan;  Zhou, Chenghu;  Chen, Jie
Favorite  |  View/Download:9/0  |  Submit date:2019/03/05
Human mobility and migration  the proportion odds  migration probability  probability-based modelling  
eliminationtheoryindifferentialanddifferencealgebra 期刊论文
系统科学与复杂性学报英文版, 2019, 卷号: 032, 期号: 001, 页码: 287
Authors:  LI Wei;  YUAN ChunMing
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
A New Algorithm for Computing the Extended Hensel Construction of Multivariate Polynomials 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2018, 卷号: 31, 期号: 6, 页码: 1633-1646
Authors:  Lu Dong;  Sun Yao;  Wang Dingkang
Favorite  |  View/Download:7/0  |  Submit date:2019/03/05
Extended Hensel construction  multivariate polynomial  resultant  sylvester matrix  
Combining complementary methods for implicitizing rational tensor product surfaces 期刊论文
COMPUTER-AIDED DESIGN, 2018, 卷号: 104, 页码: 100-112
Authors:  Shen, Li-Yong;  Goldman, Ron
Favorite  |  View/Download:9/0  |  Submit date:2018/10/07
Base point  Implicitization  A-resultant  Moving plane  Resultant  Extraneous factor  
Optimal Subsampling for Large Sample Logistic Regression 期刊论文
JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, 2018, 卷号: 113, 期号: 522, 页码: 829-844
Authors:  Wang, HaiYing;  Zhu, Rong;  Ma, Ping
Favorite  |  View/Download:10/0  |  Submit date:2018/09/08
A-optimality  Logistic regression  Massive data  Optimal subsampling  Rare event  
anewalgorithmforcomputingtheextendedhenselconstructionofmultivariatepolynomials 期刊论文
journalofsystemssciencecomplexity, 2018, 卷号: 31, 期号: 6, 页码: 1633
Authors:  Lu Dong;  Sun Yao;  Wang Dingkang
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10
Analyzing Right-Censored Length-Biased Data with Additive Hazards Model 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2017, 卷号: 33, 期号: 4, 页码: 893-908
Authors:  Zhao, Mu;  Lin, Cun-jie;  Zhou, Yong
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
additive hazards model  length-biased data  dependent censoring  estimating equation  
Partial coherence with application to the monotonicity problem of coherence involving skew information 期刊论文
PHYSICAL REVIEW A, 2017, 卷号: 96, 期号: 2, 页码: 5
Authors:  Luo, Shunlong;  Sun, Yuan
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30